MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ELEVATION BREAST BIOPSY SYSTEM DRIVER; REUSABLE BIOPSY

BARD PERIPHERAL VASCULAR, INC. ELEVATION BREAST BIOPSY SYSTEM DRIVER; REUSABLE BIOPSY
Catalog Number EVDRIVER
Medical Device Problem Code Illegible Information (4050)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device is coming in on an expired rental contract.There were no alleged deficiencies reported.Additional information received, when the device arrived at the service center the label on device was illegible and no safety or serial number could be seen.There was no reported patient contact.
 
Additional Manufacturer Narrative
H10: as the serial number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: a dhr and manufacturing review was not required as the event was determined to be expected, and the investigation did not identify any manufacturing and/or service-related issues.Investigation summary: the elevation driver serial number 91015703 was received at the bd-bard global service & repair.The elevation driver was visually inspected upon receipt and was found to be in good overall condition.The charger and charger power supply were not returned.The charger power supply adapter types c, g and i were returned.The device was functionally tested and passed functional test during evaluation.Furthermore, a fault reset entry was noted on 20oct2022 and the driver shows indications of servicing testing after that date.Since the serial number is unreadable, it cannot be determined if this issue was addressed in a previous service visit.No other anomalies were identified.One photo of elevation driver was provided by the customer.Reviewed by (b)(4) on 22-aug-2025.In the photo, elevation driver had illegible label, so labelled information like catalogue number, serial number and date of manufactured were not clearly visible.No other visual anomalies were noted of the internal component.Therefore, based on the investigation review, the reported issue of label on device was illegible was determined to be confirmed.The root cause for identified illegible label issue could not be determined based on the provided information.Labelling review: the labeling/packaging review was not required as the reported event is not associated with a labeling, packaging, or use related issue.G3, h6 (method, result, conclusion) section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ELEVATION BREAST BIOPSY SYSTEM DRIVER
Common Device Name
REUSABLE BIOPSY
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
FERROSAN MEDICAL DEVICES SP. Z.O.O.
ul. koksowa 3
70-031 szczecin
PL  
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21832323
Report Number2020394-2025-00558
Device Sequence Number9281097
Product Code KNW
UDI-Device Identifier00801741182365
UDI-Public(01)00801741182365
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K192948
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEVDRIVER
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2025
Supplement Date Received by Manufacturer08/25/2025
Initial Report FDA Received Date04/14/2025
Supplement Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown